# SDR CALA2017050501281

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 56,350 hours, 22,664 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Handle
- Condition: Missing
- Location: Elt
- Part time: 78,341 hours, 31,006 cycles
- Component: Elt
- Component part number: 50012YFCAL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ELT NEEDS REPLACEMENT, T HANDLE CORD IS MISSING. INSTALLED EMERGENCY LOCATOR TRANSMITTER (ELT) PER AMM 25-64-00- 400-801.
